# SDR UALA2013061304052

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 40,264 hours, 16,454 cycles
- Engine: Iae V2527A5
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF RUDDER HAS A DISBOND INDICATION 18" FROM TOP OF RUDDER AND 14" FROM T/E, 4" IN DIAMETER.  CLEANED, PREPPED AND REPAIRED AREA OF DISBOND ON RT SIDE OF RUDDER AND REAPPLIED FINISH AS REQUIRED IAW ECRA 5540-01348.
